UNIGE document Scientific Article
previous document  unige:81805  next document
add to browser collection
Title

On a product formula for unitary groups

Author
Published in Bulletin of the London Mathematical Society. 2005, vol. 37, no. 4, p. 621-626
Abstract For any nonnegative self-adjoint operators A and B in a separable Hilbert space, the Trotter-type formula Formula is shown to converge strongly in the norm closure of dom (A1/2) ∩ dom (B1/2 for some subsequence and for almost every t ∈ R. This result extends to the degenerate case, and to Kato-functions following the method of T. Kato (see ‘Trotter's product formula for an arbitrary pair of self-adjoint contraction semigroup’, Topics in functional analysis (ed. M. Kac, Academic Press, New York, 1978) 185–195). Moreover, the restrictions on the convergence can be removed by considering functions other than the exponential. 2000 Mathematics Subject Classification 47D03 (primary), 47B25 (secondary).
Identifiers
Full text
Structures
Citation
(ISO format)
CACHIA, Vincent. On a product formula for unitary groups. In: Bulletin of the London Mathematical Society, 2005, vol. 37, n° 4, p. 621-626. https://archive-ouverte.unige.ch/unige:81805

89 hits

1 download

Update

Deposited on : 2016-03-10

Export document
Format :
Citation style :